| Catalog Number |
42509909000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported an instrument was returned fractured.There was no patient involvement.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h4; h6; h11.Visual examination of the returned product identified signs of use (dings and scratches on the pad surface).The device is fractured and all pieces have not been returned.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.Complaint can be confirmed through the returned product analysis.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event is attributed to wear and tear of the device from repeated use over time.The device has a potential field age of eight (8) years and exhibits signs of repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.